Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 87808, 9 pages
http://dx.doi.org/10.1155/2007/87808
Research Article

Dunkl Translation and Uncentered Maximal Operator on the Real Line

1Department of Mathematics, Preparatory Institute for Engineering Studies of Tunis, Monfleury, Tunis 1089, Tunisia
2Department of Mathematics, Faculty of Sciences of Tunis, Tunis-El Manar University, Tunis 1060, Tunisia

Received 22 November 2006; Accepted 5 July 2007

Academic Editor: Ahmed Zayed

Copyright © 2007 Chokri Abdelkefi and Mohamed Sifi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. R. Bloom and Z. Fu Xu, “The Hardy-Littlewood maximal function for Chébli-Trimèche hypergroups,” in Applications of Hypergroups and Related Measure Algebras (Seattle, Wash, 1993), vol. 183 of Contemporary Mathematics, pp. 45–70, American Mathematical Society, Providence, RI, USA, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. L. Clerc and E. M. Stein, “Lp-multipliers for noncompact symmetric spaces,” Proceedings of the National Academy of Sciences of the United States of America, vol. 71, no. 10, pp. 3911–3912, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. C. Connett and A. L. Schwartz, “The Littlewood-Paley theory for Jacobi expansions,” Transactions of the American Mathematical Society, vol. 251, pp. 219–234, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. C. Connett and A. L. Schwartz, “A Hardy-Littlewood maximal inequality for Jacobi type hypergroups,” Proceedings of the American Mathematical Society, vol. 107, no. 1, pp. 137–143, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. F. E. de Jeu, “The Dunkl transform,” Inventiones Mathematicae, vol. 113, no. 1, pp. 147–162, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. F. Dunkl, “Differential-difference operators associated to reflection groups,” Transactions of the American Mathematical Society, vol. 311, no. 1, pp. 167–183, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. F. Dunkl, “Hankel transforms associated to finite reflection groups,” in Hypergeometric Functions on Domains of Positivity, Jack Polynomials, and Applications (Tampa, Fla, 1991), vol. 138 of Contemporary Mathematics, pp. 123–138, American Mathematical Society, Providence, RI, USA, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. Gaudry, S. Giulini, A. Hulanicki, and A. M. Mantero, “Hardy-Littlewood maximal functions on some solvable Lie groups,” Journal of the Australian Mathematical Society. Series A, vol. 45, no. 1, pp. 78–82, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. H. Hardy and J. E. Littlewood, “A maximal theorem with function-theoretic applications,” Acta Mathematica, vol. 54, no. 1, pp. 81–116, 1930. View at Publisher · View at Google Scholar · View at MathSciNet
  10. E. Hewitt and K. Stromberg, Real and Abstract Analysis. A Modern Treatment of the Theory of Functions of a Real Variable, Springer, NewYork, NY, USA, 1965. View at Zentralblatt MATH · View at MathSciNet
  11. M. Ali Mourou, “Transmutation operators associated with a Dunkl type differential-difference operator on the real line and certain of their applications,” Integral Transforms and Special Functions, vol. 12, no. 1, pp. 77–88, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Rösler, “Bessel-type signed hypergroups on ,” in Probability Measures on Groups and Related Structures, XI (Oberwolfach, 1994), H. Heyer and A. Mukherjea, Eds., pp. 292–304, World Scientific, River Edge, NJ, USA, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. F. Soltani, “Lp-Fourier multipliers for the Dunkl operator on the real line,” Journal of Functional Analysis, vol. 209, no. 1, pp. 16–35, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series, no. 30, Princeton University Press, Princeton, NJ, USA, 1970. View at Zentralblatt MATH · View at MathSciNet
  15. K. Stempak, “La théorie de Littlewood-Paley pour la transformation de Fourier-Bessel,” Comptes Rendus des Séances de l'Académie des Sciences, vol. 303, no. 1, pp. 15–18, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J.-O. Strömberg, “Weak type L1 estimates for maximal functions on noncompact symmetric spaces,” Annals of Mathematics, vol. 114, no. 1, pp. 115–126, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Thangavelu and Y. Xu, “Convolution operator and maximal function for the Dunkl transform,” Journal d'Analyse Mathématique, vol. 97, pp. 25–55, 2005. View at Google Scholar · View at MathSciNet
  18. A. Torchinsky, Real-Variable Methods in Harmonic Analysis, vol. 123 of Pure and Applied Mathematics, Academic Press, Orlando, Fla, USA, 1986. View at Zentralblatt MATH · View at MathSciNet
  19. G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, UK, 1966. View at Zentralblatt MATH